Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is tingling of the hands or feet a side effect of faslodex?

Premium Questions

doctor1 MD

in hands and feet. Heart rate noticeably pumping faster than usual. Took 2 Advil yesterday and today took ... in XXXXXXX which has stomach issues side effect) ...

doctor1 MD

starting the PPi I developed tingling in my hands and feet (pins and needles). I have never really had ... MS? Diabetes? Or is this indeed a side effect of the PPI's? ...

doctor1 MD

and tingling- hands, fingers, feet,toes, tongue, lips. Left foot going completely numb and white randomly .... Blood tends to pool in my feet and hands which are also puffy. Is there a Vascular Specialist I can ...

doctor1 MD

dose i felt tingling in my feet and today i felt my hand is tingling and feet is little bit burning Is it normal side effect and if not, what will be the possability of that symptoms!! Am really afraid ...

doctor1 MD

suffered fromtingling in feet and lower leg, hands slightly affected but motor skills OK. I gave up on medication due to side effects and found exercise gave me most relief and I walk 5-6 miles daily. My general ...

Public Forum Discussions

doctor1 MD

prednisolone 5 day couse after these medicine I have tingling in my feets and hands and my feets and hands .... But tingling in my hands and feets is still there can u plz tell me this is bcoz of steroid ...

doctor1 MD

is tingling and numbness of hand and feet especially when sleeping (sometimes during day, not too often though). I am HIV+ and have been on complera since 4/2013. Can this be a serious side effect ...

doctor1 MD

was then given Nitrofurantoin. After two days the UTI pain is getting much better but I have notice tingling/numbness in my hands and feet. Is this a possible side effect of the Nitrofurantoin? ...

doctor1 MD

thing was the tingling in my hands and feet. I just started on a new Qvar inhaler...could it be side effects? ...

doctor1 MD

gave me a lot of treatments and I am fine now. However, my hands and feet have not stopped tingling ... side effect of epinephrine? The doctors said it would stop but it hasn’t. ...

doctor1 MD

returned. The medication is Oxybutynin. I can find numbness and tingling of the hands and feet in the side effects list but not the face. Could it still be an unlisted side effect or do you think it is something ...

doctor1 MD

I have numbness and tingling in my hands and feet i recently noticed, need to learn methods to prevent diabetes, my dad, aunts and cousins on his side have it and im trying to prevent it. I had ...

doctor1 MD

my husband has been having tingling/numbness in his hands and feet .... and his arms .......very light headed....has had to pull over when driving... the right side of his face has now started getting ...

doctor1 MD

experencing numbness and tingling in my feet, hands,bottom lip and left jaw line. I also have lower back pain ... checked my blood sugar and that was ok too. Diabetes ruins in my family on both sides the same ...

doctor1 MD

I am taking 30mg of Vyvanse (114lbs, 27, female) and occasionally have numbess, pain, and tingling in my arms and feet. I noticed that when this happens my veins in my hand shrink significantly and my ...

Mobile Questions and Answers

doctor1 MD

HI! Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Reported adverse effects of Nebivolol are Feeling tired, swollen feet or ankles, tingling feelings in hands or feet, cold extremities (fingers, toes, and nose), disturbed sleep etc. but are less than 1 in 10s.Speak with your Doctor.

doctor1 MD

HI! Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Reported adverse effects of Nebivolol are Feeling tired, swollen feet or ankles, tingling feelings in hands or feet, cold extremities (fingers, toes, and nose), disturbed sleep etc. but are less than 1 in 10s.Speak with your Doctor.

doctor1 MD

Tingling in hands and feet is not normal. It indicates calcium deficiency or nerve damage/compression. See your primary physician to have this evaluated soon.